MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Codes Break (1069); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Depression (2361)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was submitted spectra prosthesis implantation on (b)(6) 2019.During dilation, we reached the 14-15 caliber but the most caliber prosthesis available was 12 caliber.The prosthesis is placed in situ but the patient is quite disappointed and dissatisfied as it is complained that the prosthesis does not provide the stiffness.Necessary for satisfactory penetration and relationship.The patient reports shame and post-surgical depression due to the ineffectiveness of the procedure.Additional information received indicated a 14 mm cylinder wasn't available as it was not standard practice to have that specific size in stock.Intervention or a revision surgery has not been scheduled yet.The device function looked god at the time of the implant, but the patient complained that the penis without sustaining and the penis double of the relationship time.During x-ray, it was noted that the device needs to be a 14 mm device because it was broken within the cave's body.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9546773
Report Number2183959-2019-68465
Device Sequence Number2283379
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2023
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number1000064551
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date01/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR